Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A decomposition theorem


Author: Wolfgang Sander
Journal: Proc. Amer. Math. Soc. 83 (1981), 553-554
MSC: Primary 28C10; Secondary 54E52
DOI: https://doi.org/10.1090/S0002-9939-1981-0627689-4
MathSciNet review: 627689
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a generalization of the following well-known theorem: " $ {\mathbf{R}}$ is the disjoint union of a set of first category and a set of Lebesgue measure zero."


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C10, 54E52

Retrieve articles in all journals with MSC: 28C10, 54E52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627689-4
Keywords: Sets of first category, sets of Lebesgue measure zero, Baire category from an abstract viewpoint
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society